# SDR 97ZZZX6224

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Case Bushing
- Part number: 313594
- Condition: Pulled Threads
- Location: Nr 3 Access Gb
- Part time: 50,684 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED DAY AT 1011Z FOR TPA, FL.  AT 1115Z, NR 3 ENGINE WAS SHUT DOWN DUE TO LOSS OF OIL QUANTITY AND OIL PRESSURE.  UPON LANDING IN TAMPA, FL, THE CAUSE OF THE SHUT DOWN WAS DETERMINED TO BE A LOOSE BUSHING IN THE ACCESSORY DRIVE CASE.  A REPAIR WAS EFFECTED IAW PWA JT8D MM 72-61-01, REPAIR 05.  THE ENGINE WAS INSPECTED IAW PWA JT8D MM 72-00, PARA J, AND RETURNED TO SERVICE.
